# SDR CALA9601559

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2A3A01853FG
- Condition: Broken
- Location: Flt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIVE UNITS OF RUDDER LEFT RUDDER TRIM WAS REQUIRED TO COUNTER ADVERSE ROLL TO RIGHT WITH SPEED BRAKES AT FLIGHT DETENT WHILE ON DESCENT INTO LAX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 FLIGHT SPOILER CABLE NUMBER WSA2-3 BROKEN.  THE CABLE WAS REPLACED AND THE FLIGHT SPOILERS WERE RIGGED IAW MM 27-61-00.  OPERATIONAL CHECKS WERE GOOD.
